MathSciNet Relay Station
MathSciNet bibliographic data
MR2136201 35Q35 (35A05 76B03 76B99)
Ortega, Jaime H.; Rosier, Lionel; Takahashi, Takéo Classical solutions for the equations modelling the motion of a ball in a bidimensional incompressible perfect fluid. M2AN Math. Model. Numer. Anal. 39 (2005), no. 1, 79–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement